# SDR USA2004F00039

- Difficulty date: May 16, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 24 AND 25 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSY IN THE AFT GALLEY CEILING.  OPERATIONAL CHECK GOOD.
